# SDR 97ZZZX1910

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495006
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Cracked
- Location: Lt Engine
- Part time: 4,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE UPPER RIGHT MOUNT CRACKED WHERE TUBE WELDS TO MOUNT RING AT 5 O'CLOCK POSITION.  CRACK RUNS ALONG EDGE OF WELD.  MOUNT WAS PREVIOUSLY MODIFIED PER PIPER SB 937.
